Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




37 Publications

2024 | Journal Article | IST-REx-ID: 12312 | OA
On the local-global principle for isogenies of abelian surfaces
D. Lombardo, M. Verzobio, Selecta Mathematica 30 (2024).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 | Journal Article | IST-REx-ID: 12311 | OA
Common valuations of division polynomials
B. Naskręcki, M. Verzobio, Proceedings of the Royal Society of Edinburgh Section A: Mathematics (2024).
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 
2024 | Journal Article | IST-REx-ID: 15337 | OA
Density of rational points on some quadric bundle threefolds
D. Bonolis, T.D. Browning, Z. Huang, Mathematische Annalen (2024).
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 13180 | OA
Local solubility for a family of quadrics over a split quadric surface
T.D. Browning, J. Lyczak, R. Sarapin, Involve 16 (2023) 331–342.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 9034 | OA
Integral points of bounded height on a log Fano threefold
F.A. Wilsch, International Mathematics Research Notices 2023 (2023) 6780–6808.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 12427 | OA
Some remarks on strong approximation and applications to homogeneous spaces of linear algebraic groups
F. Balestrieri, Proceedings of the American Mathematical Society 151 (2023) 907–914.
[Preprint] View | DOI | Download Preprint (ext.) | WoS
 
2023 | Journal Article | IST-REx-ID: 13091 | OA
Free rational curves on low degree hypersurfaces and the circle method
T.D. Browning, W. Sawin, Algebra and Number Theory 17 (2023) 719–748.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 8682 | OA
The Hasse principle for random Fano hypersurfaces
T.D. Browning, P.L. Boudec, W. Sawin, Annals of Mathematics 197 (2023) 1115–1203.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 12916 | OA
Uniform bounds for rational points on hyperelliptic fibrations
D. Bonolis, T.D. Browning, Annali Della Scuola Normale Superiore Di Pisa - Classe Di Scienze 24 (2023) 173–204.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 12313 | OA
Some effectivity results for primitive divisors of elliptic divisibility sequences
M. Verzobio, Pacific Journal of Mathematics 325 (2023) 331–351.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 13973 | OA
Order 5 Brauer–Manin obstructions to the integral Hasse principle on log K3 surfaces
J. Lyczak, Annales de l’Institut Fourier 73 (2023) 447–478.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14245 | OA
Horospherical coordinates of lattice points in hyperbolic spaces: Effective counting and equidistribution
T. Horesh, A. Nevo, Pacific Journal of Mathematics 324 (2023) 265–294.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14717 | OA
Equidistribution of primitive lattices in ℝn
T. Horesh, Y. Karasik, Quarterly Journal of Mathematics 74 (2023) 1253–1294.
[Published Version] View | Files available | DOI | arXiv
 
2022 | Thesis | IST-REx-ID: 12072 | OA
Existence and density problems in Diophantine geometry: From norm forms to Campana points
A.L. Shute, Existence and Density Problems in Diophantine Geometry: From Norm Forms to Campana Points, Institute of Science and Technology Austria, 2022.
[Published Version] View | Files available | DOI
 
2022 | Preprint | IST-REx-ID: 10788 | OA [Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 9199 | OA
Equidistribution and freeness on Grassmannians
T.D. Browning, T. Horesh, F.A. Wilsch, Algebra & Number Theory 16 (2022) 2385–2407.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 9364 | OA
On the size of the maximum of incomplete Kloosterman sums
D. Bonolis, Mathematical Proceedings of the Cambridge Philosophical Society 172 (2022) 563–590.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 10018 | OA
Integral points on singular del Pezzo surfaces
U. Derenthal, F.A. Wilsch, Journal of the Institute of Mathematics of Jussieu (2022).
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 10765 | OA [Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 11636 | OA
The Bertini irreducibility theorem for higher codimensional slices
P. Kmentt, A.L. Shute, Finite Fields and Their Applications 83 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 

Search

Filter Publications